# SDR CHQA201100033

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 25,599 hours, 24,060 cycles
- Engine: Allsn AE3007A
- Engine time: 20,436 hours, 17,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION THE CREW REPORTED A RED MASTER WARNING LIGHT WITH ASSOCIATED LANDING GEAR UNSAFE AURAL WARNINGS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE LANDING GEAR, NO DEFECTS NOTED.  RETURNED LANDING GEAR LEVER TO NORMAL POSITION AND PERFORMED EXTENSION AND RETRACTION TEST PER AMM 32-30-00 WITH NO DEFECTS NOTED.
